Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

August 6, 2018Washington County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 6, 2018, 11:57 PM EDT for Washington County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2018, 11:57 PM EDT (03:57 UTC)
Expired
Aug 7, 2018, 12:30 AM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Wind
40

County Washington County, GA

The radar

The Robins AFB radar (KJGX), 54 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1782 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1600 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

915 
WWUS82 KFFC 070357
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1157 PM EDT MON AUG 6 2018
 
GAZ061-074-070430-
Washington GA-Hancock GA-
1157 PM EDT MON AUG 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON AND
SOUTHEASTERN HANCOCK COUNTIES UNTIL 1230 AM EDT...

At 1157 PM EDT...a strong thunderstorm was over Linton, or 10 miles
south of Sparta...moving southeast at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Deepstep, Beulah and Linton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3293 8293 3303 8306 3306 8304 3308 8305
      3306 8307 3306 8309 3307 8311 3323 8301
      3317 8277
TIME...MOT...LOC 0357Z 301DEG 5KT 3312 8299 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 9:26 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Aug 6, 9:26 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
926 PM EDT Mon Aug 6 2018

.UPDATE...
High pressure aloft and at the surface continues tonight. There is
a bit of a lee trough across central portions of the state, which
served to focus precip earlier this afternoon. Isolated convection
continues to feed off of lingering instability, but do expect
activity to diminish in coverage and weaken through midnight. Only
some minor tweaks needed to the temp/dewpoint grids.

The main changes to the forecast were made to the pops earlier
this evening.

&&

.PREV DISCUSSION... /Issued 726 PM EDT Mon Aug 6 2018/

PREV DISCUSSION... /Issued 250 PM EDT Mon Aug 6 2018/

SHORT TERM /Tonight through Tuesday Night/...

Not much change to the recent trends expected over the next 36
hours. Weak, flat, upper ridge slowly breaks down further, but
remains basically in place over the region. Diurnal convection
firing this afternoon will peak in coverage between now and sundown,
then diminish overnight with a repeat of the pattern again tomorrow.
Highest POPs (though still chance at best) will be over the higher
terrain of the north where some orographic help is available and
across central Georgia in the vicinity of a weak surface trough that
lingers across the area. Moderate instability with decent mid-level
lapse rates keeps the chance for a few strong to marginally severe
thunderstorms in the picture early this evening and again tomorrow
afternoon and evening. Temperatures will remain a bit above seasonal
normals, but Heat Indices are expected to remain below advisory
levels through tomorrow.

20

LONG TERM /Wednesday through Monday/...

Models are in fairly good agreement through the long term.  Weak
high pressure at the surface and ridging aloft will start to break
down early Wednesday. An elongated trough with energy confined
across the Canadian territories will shift a front toward the area
Thursday, draping it across the region by Friday. This front will
becoming stationary across our region, eventually washing out until
a more potent system and associated front crosses the region late
Monday/early Tuesday.

This pattern will result in a chance of showers/thunderstorms,
especially across north GA Thursday and Friday as the front
approaches and becomes stationary. Where this front resides will be
the focus for convection through at least Saturday night.  A
deepening trough diving into the mid-west will mean an increase in
convective coverage Sunday. Deep southerly flow tapping into the GOM
becomes juxtapose with the better dynamics aloft. The front
associated with this system will not clear the area until after
peaking heating Monday, thus we can expect another active
afternoon/evening. Conditions look to improve Tuesday if the front
is able to be a clean sweep of the region.

Based on the aforementioned conditions expected in the long term,
we are not forecasting any organized large scale event.  However,
given the ingredients with the latter storm system/front, we may
have more organized strong storms during Sunday and Monday
afternoons/evenings.

Temperatures will be slightly above normal Wednesday into Thursday,
but as cloud cover and precipitation chances increase Friday through
Monday, expect temperature to be AOB climo.

26

PREV DISCUSSION... /Issued 408 AM EDT Mon Aug 6 2018/

LONG TERM /Tuesday Night through Sunday/...
The upper level ridge will flatten Wednesday as a weak trough
approaches from the northwest pushing a weakening surface front
across the forecast area. This boundary will focus convection
through the end of the week across the forecast area. Extended
models diverge by the weekend, as far as the upper trough. The
GFS maintains a more progressive solution, sliding the trough axis
over the forecast area while ECMWF develops a cutoff upper level
low around the Mid MS valley, hanging up the passage of the
frontal boundary, which would lead to continued high rain/storm
chances. Either way good chance pops seem reasonable through the
weekend. Guidance temperatures look to be near normal through the
periods and see no reason to deviate.

Atwell

AVIATION...
00Z Update...
Showers and thunderstorms will remain well south of ATL this
evening, but could continue to impact the southern TAF sites
through the early evening hours. Patchy fog and low cigs are
possible at sites (mainly the southern ones) where rain fell.
Winds will be mostly light and variable overnight but will remain
on the west side during the day with speeds aob 6kt.

//ATL Confidence...00Z Update...
High confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  92  73  91 /  20  30  20  40
Atlanta         74  92  74  91 /  20  30  20  40
Blairsville     68  87  69  84 /  20  30  20  50
Cartersville    72  92  73  91 /  20  30  20  50
Columbus        75  95  75  93 /  30  40  30  30
Gainesville     73  92  73  91 /  20  30  20  40
Macon           74  93  75  91 /  30  30  30  30
Rome            72  92  73  91 /  20  30  20  50
Peachtree City  73  94  73  91 /  20  30  20  40
Vidalia         74  92  74  93 /  30  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....26
AVIATION...NListemaa
Hazardous weather outlook, Aug 6, 9:00 PM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook...Corrected
National Weather Service Peachtree City GA
900 PM EDT Mon Aug 6 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080100-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
900 PM EDT Mon Aug 6 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

The probability for widespread hazardous weather is low.

Isolated showers and thunderstorms will gradually diminish this
evening across north and central Georgia. Some thunderstorms
could be strong with gusty winds, dangerous lightning and heavy
rain.

Patchy fog can be expected overnight which may reduce visibilities
to less than 1/2 mile at times.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered showers and thunderstorms are expected each day, with
increasing chances Thursday through Sunday. Widespread severe
weather is not anticipated, however, some storms could produce
strong winds, frequent lightning and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

In the hours before

Special weather statement, Aug 6, 6:13 PM EDT, 5 hours 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
613 PM EDT MON AUG 6 2018

GAZ083-062245-
Twiggs GA-
613 PM EDT MON AUG 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS COUNTY UNTIL 645 PM EDT...

At 613 PM EDT...a strong thunderstorm was over Jeffersonville...
moving south at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jeffersonville, Danville, Marion, District Path, Fitzpatrick, Ripley
and Myricks Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3279 8345 3278 8334 3259 8324 3256 8349
TIME...MOT...LOC 2213Z 009DEG 12KT 3271 8336

WIND...40MPH
Local storm report, Aug 6, 6:42 PM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 PM EDT MON AUG 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     2 ENE UVALDA            32.05N  82.48W
08/06/2018                   MONTGOMERY         GA   EMERGENCY MNGR

            TREE DOWN ACROSS THE ROAD AT THE INTERSECTION OF GIBBS
            BRIDGE RD AND JONES RD.

&&

EVENT NUMBER FFC1800783

KING
Special weather statement, Aug 6, 6:43 PM EDT, 5 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
643 PM EDT MON AUG 6 2018

GAZ083-095-096-062315-
Houston GA-Bleckley GA-Twiggs GA-
643 PM EDT MON AUG 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOUSTON...WESTERN
BLECKLEY AND SOUTHWESTERN TWIGGS COUNTIES UNTIL 715 PM EDT...

At 643 PM EDT...a strong thunderstorm was over Tarversville, or 10
miles southwest of Jeffersonville...moving south at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Royal, Coley Station, Tarversville, District Path and Bullard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3264 8351 3262 8337 3241 8338 3248 8360
TIME...MOT...LOC 2243Z 016DEG 7KT 3257 8347

WIND...40MPH
Special weather statement, Aug 6, 6:50 PM EDT, 5 hours 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
650 PM EDT MON AUG 6 2018

GAZ091-103-104-062315-
Sumter GA-Marion GA-Webster GA-
650 PM EDT MON AUG 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER...
SOUTHWESTERN MARION AND EASTERN WEBSTER COUNTIES UNTIL 715 PM EDT...

At 650 PM EDT...a line of strong thunderstorms extended from near
Seminole to near Preston to near Plains...and moving west at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Preston, Plains, Seminole, Croxton Crossroads, Church Hill, Dumas and
Draneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3197 8444 3193 8445 3207 8457 3225 8464
      3226 8451 3209 8440 3194 8426 3192 8439
TIME...MOT...LOC 2250Z 114DEG 7KT 3222 8457 3212 8449 3200 8441

WIND...40MPH
Special weather statement, Aug 6, 7:13 PM EDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
713 PM EDT MON AUG 6 2018

GAZ091-103-062345-
Marion GA-Webster GA-
713 PM EDT MON AUG 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARION AND WEBSTER COUNTIES UNTIL
745 PM EDT...

At 713 PM EDT...a line of strong thunderstorms extended from near
Oakland to near Church Hill to near Chambliss...moving southwest at
15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Buena Vista, Preston, Weston, Brantley, Seminole, Kimbrough, Oakland,
Zellobee, Leveretts, Church Hill, Centerpoint, Dumas and Chambliss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8464 3194 8466 3196 8464 3197 8465
      3198 8464 3198 8465 3203 8465 3203 8464
      3207 8464 3216 8465 3218 8463 3223 8465
      3233 8464 3254 8449 3216 8450 3198 8444
      3193 8444 3192 8446
TIME...MOT...LOC 2313Z 038DEG 18KT 3242 8454 3211 8455 3194 8449

WIND...40MPH
Special weather statement, Aug 6, 11:57 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1157 PM EDT MON AUG 6 2018

GAZ061-074-070430-
Washington GA-Hancock GA-
1157 PM EDT MON AUG 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON AND
SOUTHEASTERN HANCOCK COUNTIES UNTIL 1230 AM EDT...

At 1157 PM EDT...a strong thunderstorm was over Linton, or 10 miles
south of Sparta...moving southeast at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Deepstep, Beulah and Linton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3293 8293 3303 8306 3306 8304 3308 8305
      3306 8307 3306 8309 3307 8311 3323 8301
      3317 8277
TIME...MOT...LOC 0357Z 301DEG 5KT 3312 8299

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 3:32 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more15 hr
Aug 7, 6:42 AM EDTSpecial Weather StatementFFCPulaski33 min
Aug 7, 7:11 AM EDTSpecial Weather StatementFFCCrisp34 min
Aug 7, 7:46 AM EDTSpecial Weather StatementFFCCrisp29 min
Aug 7, 12:20 PM EDTSpecial Weather StatementFFCDeKalb25 min
Aug 7, 12:43 PM EDTSpecial Weather StatementFFCHeard32 min
Aug 7, 1:15 PM EDTSpecial Weather StatementFFCHenry, Rockdale30 min
Aug 7, 1:34 PM EDTSpecial Weather StatementFFCTaylor26 min
Aug 7, 1:38 PM EDTSpecial Weather StatementFFCJones37 min
Aug 7, 1:47 PM EDTSpecial Weather StatementFFCHenry, Newton43 min
Aug 7, 1:51 PM EDTSevere Thunderstorm WarningFFCTaylor39 min
Aug 7, 2:20 PM EDTSpecial Weather StatementFFCJones40 min
Aug 7, 2:27 PM EDTSevere Thunderstorm WarningFFCWalton33 min
Aug 7, 2:30 PM EDTSpecial Weather StatementFFCSchley, Taylor45 min
Aug 7, 2:35 PM EDTSpecial Weather StatementFFCButts, Henry, Morgan, Newton25 min
Aug 7, 2:39 PM EDTSpecial Weather StatementFFCTalbot51 min
Aug 7, 2:47 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding28 min
Aug 7, 2:49 PM EDTSpecial Weather StatementFFCCrawford26 min
Aug 7, 2:56 PM EDTSpecial Weather StatementFFCWilkinson34 min
Aug 7, 3:02 PM EDTSpecial Weather StatementFFCMorgan28 min
Aug 7, 3:07 PM EDTSevere Thunderstorm WarningFFCTalbot23 min
Aug 7, 3:10 PM EDTSpecial Weather StatementFFCMacon50 min
Aug 7, 3:20 PM EDTSpecial Weather StatementFFCLamar, Spalding25 min
Aug 7, 3:28 PM EDTSpecial Weather StatementFFCTroup47 min
Aug 7, 3:31 PM EDTSpecial Weather StatementFFCTalbot44 min
Aug 7, 3:35 PM EDTSpecial Weather StatementFFCGreene25 min
Aug 7, 3:42 PM EDTSpecial Weather StatementFFCJones33 min
Aug 7, 3:52 PM EDTSpecial Weather StatementFFCHouston23 min
Aug 7, 3:53 PM EDTSpecial Weather StatementFFCPike37 min
Aug 7, 3:54 PM EDTSpecial Weather StatementFFCHancock, Putnam36 min
Aug 7, 4:03 PM EDTSpecial Weather StatementFFCLamar, Monroe, Pike, Upson27 min
Aug 7, 4:12 PM EDTSpecial Weather StatementFFCHouston33 min
Aug 7, 4:15 PM EDTSpecial Weather StatementFFCTwiggs30 min
Aug 7, 4:17 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Troup28 min
Aug 7, 4:21 PM EDTSpecial Weather StatementFFCJones24 min
Aug 7, 4:34 PM EDTSpecial Weather StatementFFCLamar, Monroe, Pike26 min
Aug 7, 4:38 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Warren37 min
Aug 7, 4:40 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs35 min
Aug 7, 4:50 PM EDTSpecial Weather StatementFFCMeriwether, Pike25 min
Aug 7, 4:53 PM EDTSpecial Weather StatementFFCBleckley37 min
Aug 7, 5:05 PM EDTSpecial Weather StatementFFCDeKalb, Fulton25 min
Aug 7, 5:10 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Aug 7, 5:15 PM EDTSpecial Weather StatementFFCWilkinson30 min
Aug 7, 5:28 PM EDTSpecial Weather StatementFFCLaurens32 min
Aug 7, 5:34 PM EDTSpecial Weather StatementFFCDouglas, Fulton26 min
Aug 7, 5:51 PM EDTSpecial Weather StatementFFCWilcox24 min
Aug 7, 5:54 PM EDTSpecial Weather StatementFFCLaurens36 min
Aug 7, 6:02 PM EDTSpecial Weather StatementFFCCobb, Fulton28 min
Aug 7, 6:19 PM EDTSpecial Weather StatementFFCWilcox41 min
Aug 7, 6:26 PM EDTSpecial Weather StatementFFCDodge49 min
Aug 7, 6:27 PM EDTSpecial Weather StatementFFCTreutlen48 min
Aug 7, 6:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Aug 7, 6:58 PM EDTSpecial Weather StatementFFCWhite32 min
Aug 7, 7:03 PM EDTSpecial Weather StatementFFCWilcox27 min
Aug 7, 7:16 PM EDTSpecial Weather StatementFFCEmanuel29 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.